# SDR SWAA2021062170531

- Difficulty date: May 9, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SIDEWALL PANEL 232YHW HAS A MISSING CONNECTOR ON EMERGENCY LIGHT. ; / INSTALLED EMERGENCY LIGHT CONNECTOR AT SIDEWALL PANEL #232YHW AS PER REF B737 AMM33-51-01
